Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Attractor sets and Julia sets in low dimensions
HTML articles powered by AMS MathViewer

by A. Fletcher PDF
Conform. Geom. Dyn. 23 (2019), 117-129 Request permission


If $X$ is the attractor set of a conformal IFS (iterated function system) in dimension two or three, we prove that there exists a quasiregular semigroup $G$ with a Julia set equal to $X$. We also show that in dimension two, with a further assumption similar to the open set condition, the same result can be achieved with a semigroup generated by one element. Consequently, in this case the attractor set is quasiconformally equivalent to the Julia set of a rational map.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30D05, 30C62, 30C65
  • Retrieve articles in all journals with MSC (2010): 30D05, 30C62, 30C65
Additional Information
  • A. Fletcher
  • Affiliation: Department of Mathematical Sciences, Northern Illinois University, Dekalb, Illinois 60115
  • MR Author ID: 749646
  • Email:
  • Received by editor(s): October 23, 2018
  • Received by editor(s) in revised form: March 6, 2019, and May 6, 2019
  • Published electronically: June 25, 2019
  • Additional Notes: This work was supported by a grant from the Simons Foundation (#352034, Alastair Fletcher).
  • © Copyright 2019 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 23 (2019), 117-129
  • MSC (2010): Primary 30D05; Secondary 30C62, 30C65
  • DOI:
  • MathSciNet review: 3973918